Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 431, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 19, 2012, 4:13 PM CDT for Yazoo County, Mississippi. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2012, 4:13 PM CDT (21:13 UTC)
- Expired
- Jul 19, 2012, 5:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 67 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.2 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2332 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 692 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
484 WUUS54 KJAN 192113 SVRJAN MSC163-192200- /O.NEW.KJAN.SV.W.0431.120719T2113Z-120719T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 413 PM CDT THU JUL 19 2012 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL YAZOO COUNTY IN CENTRAL MISSISSIPPI... THIS INCLUDES THE CITY OF YAZOO CITY... * UNTIL 500 PM CDT * AT 413 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR YAZOO CITY MOVING SOUTH AT 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TINSLEY AND LITTLE YAZOO PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES COULD OCCUR. && LAT...LON 3269 9030 3267 9056 3286 9053 3287 9038 TIME...MOT...LOC 2113Z 352DEG 7KT 3280 9044 $$ BK
1 follow-up statement
354 WWUS54 KJAN 192158 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 458 PM CDT THU JUL 19 2012 MSC163-192208- /O.EXP.KJAN.SV.W.0431.000000T0000Z-120719T2200Z/ YAZOO MS- 458 PM CDT THU JUL 19 2012 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL YAZOO COUNTY WILL EXPIRE AT 500 PM CDT... LAT...LON 3269 9030 3267 9056 3286 9053 3287 9038 TIME...MOT...LOC 2158Z 352DEG 7KT 3271 9043 $$ BK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 11:04 AM CDT, 5 hours 9 minutes earlier.
Area forecast discussion, Jul 19, 11:04 AM CDT, 5 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1104 AM CDT THU JUL 19 2012 .UPDATE... INCREASED POPS IN THE EAST DUE TO SHOWERS AND THUNDERSTORMS CURRENTLY IN THE REGION FOR THE NEXT FEW HOURS. DECREASED TEMPS ACROSS THE EAST DUE TO THIS ACTIVITY IN THE REGION. MORNING H500 ANALYSIS INDICATE A MID LEVEL SHORTWAVE FEATURE WHICH AIDED IN THE DEVELOPMENT OF THE MORNING CONVECTION IN THE EAST. STILL EXPECTING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THIS AFTERNOON IN THE ARKLAMISS WITH MOST OF THE STORMS IN AREAS ALONG AND WEST OF THE INTERSTATE 55 CORRIDOR IN THE MORE DESTABILIZED REGION. A VERY SOUPY AIRMASS WITH PWATS GREATER THAN 2 INCHES INDICATE THE POTENTIAL FOR VERY HEAVY RAIN AT TIMES. /DC/ && .AVIATION... THUNDERSTORM ACTIVITY IS BRINGING MVFR/IFR CONDITIONS TO MEI/HBG AND EXPECT THE COVERAGE OF THUNDERSTORMS TO INCREASE AS WE GET INTO AFTERNOON HOURS FOR THE REMAINING SITES. SOME STORMS COULD AGAIN BE RATHER VIGOROUS...WITH THE ASSOCIATED POTENTIAL FOR LOTS OF LIGHTNING...GUSTY WINDS AND NEARBY TURBULENCE. /15/ && .PREV DISCUSSION... /ISSUED 402 AM CDT THU JUL 19 2012/ SHORT TERM...TODAY THROUGH FRIDAY NIGHT...A PRETTY WET PERIOD LOOKS ON TAP FOR THE PERIOD. FOR TODAY THE UPPER TUTT LOW OVER GEORGIA WILL CONTINUE TO SLOWLY SHIFT TO THE WEST OVER ALABAMA AND THIS COMBINED WITH ABUNDANT MOISTURE WITH PWATS WELL ABOVE 2.0 INCHES OVER THE ENTIRE AREA WILL ALLOW CONVECTION TO DEVELOP ONCE AGAIN. THE MOST COVERAGE OF CONVECTIVE ACTIVITY WILL BE OVER THE SOUTHEAST HALF OF THE REGION WITH SCATTERED COVERAGE OVER THE NORTHWEST. LITTLE WILL CHANGE ON FRIDAY AS ABUNDANT MOISTURE CONTINUES...BUT THE GFS/EURO DOES INDICATE A LITTLE MORE DEFINED UPPER TROUGHING OVER THE AREA. SPC PUTS AN AREA FROM NORTHEAST LA TO THE NORTHERN HALF OF CENTRAL MS IN A SLIGHT RISK. EXPECT CONVECTION TO ONCE AGAIN DEVELOP IN THE AFTERNOON AND CONTINUE INTO THE EVENING HOURS. THE BEST COVERAGE WILL BE IN THE SOUTH. THE GFS DOES TRY TO DROP A FRONTAL BOUNDARY INTO THE AREA LATE FRIDAY NIGHT INTO SATURDAY. EITHER WAY THERE MAY BE LINGERING SHOWERS AND THUNDERSTORMS OVERNIGHT FRIDAY NIGHT. THERE WILL BE ENOUGH INSTABILITY AND LAPSE RATE FOR AT LEAST ISOLATED STRONG TO SEVERE STORMS EACH DAY...BUT THE MAIN RISK LOOKS TO BE VERY HEAVY RAINFALL WITH THE SLOW MOVEMENT OF THE STORMS AND A VERY MOIST ATMOSPHERE...ALONG WITH GUSTY WINDS AND SOME POSSIBLE HAIL. HIGHS WILL BE IN THE LOWER TO MIDDLE 90S. MADE SLIGHT ADJUSTMENTS TO NAM GUIDANCE POPS AND MAV TEMPS./17/ LONG TERM...OVERALL...LONG TERM SHOULD BE QUIETER WEATHER WISE WITH A WARMER/DRIER PATTERN DEVELOPING. BEFORE THAT WARMER/DRIER PATTERN DEVELOPS...SOME OF THE AREA WILL SEE CONTINUED DECENT TSRA CHANCES SAT. DURING THIS TIME...THE MID/UPPER LEVEL HIGH WILL BUILD ACROSS THE CENTER OF THE COUNTRY. OUR AREA LOOKS TO SEE A DECENT S/WV MOVE ACROSS THE CWA ALONG THE EASTERN PERIPHERY OF THE BUILDING HIGH. THIS SHOULD COMBINE WITH A WEAK SFC BOUNDARY NEAR THE ARE TO SUPPORT MORE STORMS. AT THIS TIME...THE BEST COMBO OF LIFT/MOISTURE LOOK TO BE ACROSS THE SE HALF OF THE CWA AND THAT'S WHERE THE BEST POPS WILL BE. WHILE THERE SEEMS TO BE SOME POTENTIAL FOR STRONG/SVR STORMS...ESPECIALLY SINCE THE S/WV FORCING THINGS LOOKS TO BE FAIRLY STOUT...I'M JUST NOT SURE WHAT THERMO SETUP MAY BE IN PLACE AS THE AREA WILL HAVE DEALT WITH MULTIPLE ROUNDS OF STORMS DURING PREV DAYS. DUE TO THIS...WILL LEAVE OUT ANY MENTION OF HAZ WX AND MONITOR OVER THE NEXT FEW DAYS. BY SUN...A LEFT OVER UPPER SHEAR AXIS LOOKS TO BE IN PLACE OVER THE AREA IN THE WAKE OF THE PREV DAYS DISTURBANCE. THIS SHOULD SET THE STAGE FOR MORE DIURNAL STORM ACTIVITY AND WILL FOLLOW THE 20-40% POPS OFFERED BY GUID. TEMPS OVER THE WEEKEND WILL BE AROUND NORMAL WHICH IS THE LOWER 90S. FOR EARLY WEEK AND ESPECIALLY INTO THE MID/LATTER PORTION OF THE WEEK...LOOK FOR THE STOUT MID/UPPER HIGH TO BREAK DOWN SOME AND SHIFT POSITION. WHILE IT DOESN'T APPEAR TO BUILD STRONGLY DURING THE WEEK...THE HIGH WILL CENTER ITSELF MORE OVER OUR REGION AND THUS PROVIDE MORE SUBSIDENCE. THIS IS NOTED BY WARMING ALOFT IN THE MODELS AND SHOULD REALLY HAMPER CONVECTION. WHILE THERE WILL STILL REMAIN HIGH LOW LEVEL MOISTURE IN PLACE...ENOUGH INGREDIENTS WILL BE THERE TO SUPPORT SLIGHT CHANCES OF PRECIP AND WILL KEEP SOME LOW END WORDING TO COVER ANY ISO TYPE ACTIVITY THAT MAY DEVELOP. AS FOR TEMPS...LESS CLOUDS/PRECIP WILL ALLOW FOR WARMER READINGS OVERALL. AT THIS TIME...NO DATA IS SUPPORTING ANY REALLY HOT CONDITIONS...BUT THE AREA SHOULD EASILY WARM INTO THE MIDDLE 90S. IF THE HIGH CAN BUILD OR THE LOW LEVEL FLOW HAVE MORE OF A WESTERLY COMPONENT...THEN WE MAY GET WARMER...WE STILL HAVE MANY DAYS TO WATCH THIS. /CME/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 92 74 93 74 / 59 42 48 36 MERIDIAN 91 73 94 73 / 100 59 50 34 VICKSBURG 93 75 94 72 / 62 30 47 36 HATTIESBURG 92 74 94 74 / 100 46 64 48 NATCHEZ 92 74 92 74 / 66 29 66 31 GREENVILLE 94 76 95 75 / 50 32 42 32 GREENWOOD 93 75 95 73 / 53 43 26 29 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && DC/15/17/CME
Hazardous weather outlook, Jul 19, 2:27 PM CDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 227 PM CDT THU JUL 19 2012 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 201930- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 227 PM CDT THU JUL 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...THIS AFTERNOON THROUGH FRIDAY BRIEF STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON THROUGH THIS EVENING AND AGAIN FRIDAY AFTERNOON. WINDS GUSTS FROM 40 TO 60 MPH WILL BE POSSIBLE IN THESE STORMS. THE SLOW SOUTHWARD MOVEMENT WITH THE HEAVIER STORMS MAY ALSO PRODUCE RAINFALL RATES OF 2 INCHES PER HOUR AND LOCALIZED FLOODING PROBLEMS. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY STRONG THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN SATURDAY AFTERNOON AS A WEAK COLD FRONT MOVES SOUTH INTO THE AREA. THE MAIN RISK WILL BE WIND GUSTS FROM 40 TO 50 MPH. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 15
In the hours before
Local storm report, Jul 19, 3:34 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
334 PM CDT THU JUL 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM FLASH FLOOD 4 WNW FLOWOOD 32.33N 90.17W
07/19/2012 HINDS MS PUBLIC
UP TO A FOOT OF WATER COVERING PART OF LAKELAND DRIVE
NEAR ST DOMINIC HOSPITAL
&&
DLLocal storm report, Jul 19, 3:50 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
350 PM CDT THU JUL 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM FLASH FLOOD RIDGELAND 32.42N 90.13W
07/19/2012 MADISON MS LAW ENFORCEMENT
FLASH FLOODING ON THE SOUTH END OF HIGHLAND COLONY
PARKWAY...ON RING ROAD AT NORTHPARK MALL...AND ON RICE
ROAD EAST OF OLD CANTON ROAD.
&&
DLLocal storm report, Jul 19, 4:05 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
405 PM CDT THU JUL 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG 4 ENE MADISON 32.48N 90.05W
07/19/2012 MADISON MS LAW ENFORCEMENT
A TREE AND LINES WERE DOWNED ACROSS OLD RICE ROAD
0355 PM FLASH FLOOD 4 NNE MADISON 32.51N 90.09W
07/19/2012 MADISON MS LAW ENFORCEMENT
WATER COVERING THE ROAD AT US HIGHWAY 51 AND YANDELL ROAD
&&
DLSpecial weather statement, Jul 19, 4:05 PM CDT, 8 minutes before
MSZ043-047-048-192135-
WARREN MS-MADISON MS-HINDS MS-
405 PM CDT THU JUL 19 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
405 PM CDT THU JUL 19 2012
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 4 MILES EAST OF BROWNSVILLE TO EDWARDS AT 405
PM CDT...MOVING SOUTH AT 10 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN WESTERN HINDS...WEST CENTRAL MADISON AND EAST CENTRAL
WARREN COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3245 9069 3248 9051 3261 9035 3261 9033
3263 9031 3236 9035 3213 9049 3219 9070
TIME...MOT...LOC 2105Z 006DEG 9KT 3247 9037 3228 9047
3233 9060
BKLocal storm report, Jul 19, 4:07 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
407 PM CDT THU JUL 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM FLASH FLOOD 5 SSW CANTON 32.54N 90.05W
07/19/2012 MADISON MS LAW ENFORCEMENT
WATER COVERING THE ROAD AT E SOWELL ROAD AND SMITH CARR
ROAD
&&
DLSpecial weather statement, Jul 19, 4:10 PM CDT, 3 minutes before
MSZ042-192140- YAZOO MS- 410 PM CDT THU JUL 19 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 410 PM CDT THU JUL 19 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTHWEST OF YAZOO CITY AT 411 PM CDT...MOVING SOUTH AT 5 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN CENTRAL YAZOO COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3270 9028 3265 9054 3288 9058 3292 9037 TIME...MOT...LOC 2111Z 348DEG 4KT 3281 9045 BK
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 7:53 PM CDT | Special Weather Statement | JAN | Yazoo | 32 min |
| Jul 18, 7:56 PM CDT | Special Weather Statement | JAN | Warren | 29 min |
| Jul 19, 4:58 AM CDT | Special Weather Statement | JAN | Kemper | 42 min |
| Jul 19, 5:51 AM CDT | Special Weather Statement | JAN | Kemper | |
| Jul 19, 5:53 AM CDT | Special Weather Statement | JAN | Lauderdale | 27 min |
| Jul 19, 6:49 AM CDT | Flash Flood Warning | JAN | Neshoba, Newton | 116 min |
| Jul 19, 8:13 AM CDT | Flash Flood Warning | JAN | Jasper, Newton | 2 hr |
| Jul 19, 8:35 AM CDT | Flash Flood Warning | JAN | Neshoba, Newton | 85 min |
| Jul 19, 9:01 AM CDT | Special Weather Statement | JAN | Noxubee | 29 min |
| Jul 19, 9:39 AM CDT | Special Weather Statement | JAN | Jones | 86 min |
| Jul 19, 11:02 AM CDT | Special Weather Statement | JAN | Covington, Forrest, Lamar | 28 min |
| Jul 19, 12:50 PM CDT | Special Weather Statement | JAN | Marion | 60 min |
| Jul 19, 1:26 PM CDT | Special Weather Statement | JAN | Rankin | 59 min |
| Jul 19, 1:50 PM CDT | Flash Flood Warning | JAN | Lawrence | 79 min |
| Jul 19, 2:01 PM CDT | Special Weather Statement | JAN | Lauderdale | 44 min |
| Jul 19, 2:22 PM CDT | Special Weather Statement | JAN | Lincoln | 43 min |
| Jul 19, 2:45 PM CDT | Special Weather Statement | JAN | Rankin | 30 min |
| Jul 19, 2:58 PM CDT | Special Weather Statement | JAN | Madison | 27 min |
| Jul 19, 3:03 PM CDT | Special Weather Statement | JAN | Rankin | 32 min |
| Jul 19, 3:07 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 3 hr |
| Jul 19, 3:13 PM CDT | Special Weather Statement | JAN | Attala | 32 min |
| Jul 19, 3:19 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 41 min |
| Jul 19, 3:46 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 44 min |
| Jul 19, 4:05 PM CDT | Special Weather Statement | JAN | Hinds | 30 min |
| Jul 19, 4:10 PM CDT | Special Weather Statement | JAN | Yazoo | 30 min |
| Jul 19, 4:22 PM CDT | Severe Thunderstorm Warning | JAN | Warren | 38 min |
| Jul 19, 4:24 PM CDT | Special Weather Statement | JAN | Webster | 31 min |
| Jul 19, 4:27 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys | 48 min |
| Jul 19, 4:34 PM CDT | Special Weather Statement | JAN | Choctaw | 31 min |
| Jul 19, 4:37 PM CDT | Special Weather Statement | JAN | Franklin | 28 min |
| Jul 19, 4:47 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Oktibbeha | 43 min |
| Jul 19, 5:02 PM CDT | Special Weather Statement | JAN | Clay | 33 min |
| Jul 19, 5:14 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 46 min |
| Jul 19, 5:17 PM CDT | Flash Flood Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 118 min |
| Jul 19, 5:17 PM CDT | Special Weather Statement | JAN | Yazoo | 33 min |
| Jul 19, 5:37 PM CDT | Special Weather Statement | JAN | Humphreys | 28 min |
| Jul 19, 5:38 PM CDT | Special Weather Statement | JAN | Adams | 32 min |
| Jul 19, 6:20 PM CDT | Special Weather Statement | JAN | Webster | 30 min |
| Jul 19, 6:58 PM CDT | Flash Flood Warning | JAN | Adams, Claiborne, Franklin, Jefferson | 2 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.